# SDR AALA201907099007

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 26,101 hours, 10,538 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY LAVATORY SMOKE LIGHT INDICATION, IN FLIGHT DECK, ON ARRIVAL PASSING 10,000 FEET. FLIGHT ATTENDANDANTS SAW NO INDICATION IN ANY LAVATORY. MAINTENANCE PERFORMED SATISFACTORY TEST OF LAVATORY SMOKE PER AMM 26-14-00.
